# SDR AALA20170414006

- Difficulty date: April 12, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N883NN
- Make and model: Boeing 737823
- Aircraft serial: 31137
- Aircraft time: 17,001 hours, 6,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02019241005
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2 GALLEY AISLE EMERGENCY LIGHT BASE AND LENS DAMAGED. R&R G2 GALLEY EPL LIGHT ASSY, OPS CHECK GOOD IAW AMM 33-51-14. AIRCRAFT IN BASE MAINTENANCE.
